Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Convex combinations of unimodular functions


Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 75 (1969), 795-797
DOI: https://doi.org/10.1090/S0002-9904-1969-12295-0
MathSciNet review: 0241902
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Stephen Fisher, The convex hull of the finite Blaschke products, Bull. Amer. Math. Soc. 74 (1968), 1128-1129. MR 233995
  • 2. R. R. Phelps, Extreme points in function algebras, Duke Math. J. 32 (1965), 267-278. MR 179644
  • 3. Walter Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 152834
  • 4. Walter Rudin, Function theory in polydiscs, Benjamin, New York, 1969. MR 255841
  • 5. Kosaku Yosida, Functional analysis, Die Grundlehren der Math. Wissenschaften, Band 123, Academic Press, New York and Springer-Verlag, Berlin, 1965. MR 180824


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12295-0

American Mathematical Society